Alert archive / New Jersey / Low Water Advisories in 2016

Low Water Advisory 5, NWS Philadelphia/Mount Holly

November 21, 2016

NWS Philadelphia/Mount Holly issued this low water advisory at Nov 21, 2016, 3:38 AM EST. It took effect at Nov 21, 2016, 5:00 AM EST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 21, 2016, 3:38 AM EST (08:38 UTC)
In effect from
Nov 21, 2016, 5:00 AM EST
Expired
Nov 21, 2016, 12:00 PM EST
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

951 
WHUS71 KPHI 210838
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 AM EST MON NOV 21 2016

...GALES WILL CONTINUE THROUGH TONIGHT AND LOW WATER CONDITIONS WITH
LOW TIDE THIS MORNING...

ANZ430-431-212200-
/O.CON.KPHI.GL.W.0036.000000T0000Z-161122T1100Z/
/O.NEW.KPHI.LO.Y.0005.161121T1000Z-161121T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
338 AM EST MON NOV 21 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL NOON EST TODAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT UNTIL NOON EST TODAY.

* LOCATION...THE DELAWARE BAY.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 5 FEET.

* WATER LEVELS...BETWEEN 2 TO 2.5 FEET BELOW MEAN LOW LOW WATER.

* IMPACTS...LOW WATER LEVELS MAY CAUSE NAVIGATION PROBLEMS AROUND
  THE TIME OF LOW TIDE THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

ANZ452>455-212200-
/O.CON.KPHI.GL.W.0036.000000T0000Z-161122T1100Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 AM EST MON NOV 21 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

* LOCATION...THE SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC 
  COASTAL WATERS.

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ450-451-212200-
/O.CON.KPHI.GL.W.0036.000000T0000Z-161122T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
338 AM EST MON NOV 21 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

* LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* WINDS...WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
1 follow-up statement
671 
WHUS71 KPHI 211652
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 AM EST MON NOV 21 2016

...GALES WILL CONTINUE THROUGH TONIGHT...

ANZ430-431-220600-
/O.EXP.KPHI.LO.Y.0005.000000T0000Z-161121T1700Z/
/O.CON.KPHI.GL.W.0036.000000T0000Z-161122T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1152 AM EST MON NOV 21 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...
...LOW WATER ADVISORY WILL EXPIRE AT NOON EST TODAY...

* LOCATION...THE DELAWARE BAY.

* WINDS...NORTHWEST TO WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ452>455-220600-
/O.CON.KPHI.GL.W.0036.000000T0000Z-161122T1100Z/
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1152 AM EST MON NOV 21 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

* LOCATION...THE SOUTHERN NEW JERSEY AND DELAWARE ATLANTIC 
  COASTAL WATERS.

* WINDS...NORTHWEST TO WEST 20 TO 30 KT WITH GUSTS UP TO 45 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ450-451-220600-
/O.CON.KPHI.GL.W.0036.000000T0000Z-161122T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
1152 AM EST MON NOV 21 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST TUESDAY...

* LOCATION...THE NORTHERN AND CENTRAL NEW JERSEY ATLANTIC 
  COASTAL WATERS.

* WINDS...NORTHWEST TO WEST 25 TO 35 KT WITH GUSTS UP TO 45 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Nov 20, 9:26 PM EST, 6 hours 12 minutes earlier.

Area forecast discussion, Nov 20, 9:26 PM EST, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
926 PM EST Sun Nov 20 2016

.SYNOPSIS...
An area of strong low pressure that was located over northern New
England will drift northeastward, reaching the Gulf of Saint
Lawrence on Tuesday. Weak high pressure builds in from the Midwest
and Great Lakes Tuesday before moving overhead Wednesday. A weak
low pressure system may pass to our north on Thanksgiving. Another
disturbance may impact the area early next weekend. High pressure
could return to the area late in the weekend.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
We will continue with the winter weather advisory and wind advisory
flags as they are in place. Low pressure continues to deepen across
New England and it will move up into Quebec tonight. The cold
blustery conditions will continue through the period. Wind has
decreased somewhat this past hour. Otherwise, radar still showed
some precip mainly n and w of PHL. We have received reports of
some frozen precip mixing in even though temps were well above
freezing. Therefore, have brought the mixed precip further s and e
in the grids. Also continue to watch some heavier snow bands on
our northern periphery as they approach nrn NJ.

Low temperatures tonight will drop into the mid/upper 20s across
the far north and low 30s elsewhere. Wind chill values will be in
the teens across the north and low/mid 20s elsewhere. Best chc for
snow showers will be across the srn Poconos and nrn NJ.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
Low pressure will remain in control of the weather Monday. High
pressure to the west will be slow to arrive across the area. It will
slowly begin to dry out, but here will still be a fair amount of
cloudiness across Nrn NJ and NE PA. Temperatures should remain below
normal with highs in the 30s over northernmost NJ and over the
southern Poconos. Elsewhere, high will top out in the low 40s over
the Lehigh valley and mid 40s around metro Philadelphia and
Delmarva. Winds will remain gusty with speeds 15 to 25 mph and some
gusts to around 40 mph at times.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
Low pressure over the Saint Lawrence Valley Monday evening will
steadily weaken as it lifts northeastward through the Canadian
Maritimes toward midweek. High pressure will build in from the
Midwest/Great Lakes Monday night and Tuesday. The pressure gradient
between these two systems will gradually relax. The W-NW winds will
still be gusty through Tuesday but not nearly as strong as this
weekend and tomorrow.  The winds will finally become light Tuesday
night and Wednesday as the high settles along the eastern seaboard.
Temperatures will slowly moderate during the first half of the week
but will still be below normal by 5-10F on Tuesday and 5F or less on
Wednesday.

The next shortwave trough is forecast to affect the mid-Atlantic
region for the Thanksgiving holiday. Models continue to exhibit
differences in the timing of this system, so it is highly uncertain
if precipitation overspreads the area Wednesday night or holds off
until Thursday. The primary low initially cutting into the Great
Lakes and then passing to our north will essentially position our
region in the warm sector of the system. Accordingly, the majority
of this event looks to be rain. However, if the faster camp of
solutions pan out and precip overspreads the area Wednesday night,
then modeled partial thicknesses from the GFS/ECMWF/Canadian
indicate the potential for a wintry mix at the onset along and
especially north of the I-80 corridor. The likelihood of travel
impacts from a brief wintry mix is lower if precip arrives during
the day Thursday. Model guidance is also offering varying solutions
for how much and how quickly energy transfers from primary low to
our north and a secondary coastal low to our east. This uncertainty
is revealed in the growing spread in the GEFS mass fields as the low
approaches the east coast. Regardless, a fast-zonal flow aloft favors
a progressive track, lessening the chance that we'll see much of
an impact from the secondary low. There doesn't appear to be a
significant source of colder air behind the system, so it would
likely end as rain either Thursday afternoon or night.

Another fast-moving shortwave disturbance may move through the
Northeastern U.S. by the end of the week. Clouds and the chance for
showers will increase as the system passes through Friday-Saturday.
High pressure builds in for the second half of next weekend. Near-
normal temperatures are favored next weekend.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR conditions and gusty winds will predominate at the terminals
through Monday. I can't rule out the possibility of a quick snow
showers across KRDG/KABE or KTTN into the evening. Lower CIGS/
vsbys are possible with any shower. Winds will remain strong and
gusty the rest of the afternoon and then diminish a little
overnight. Winds should become gusty again Monday, but not as
strong as today.

OUTLOOK...
Monday night and Tuesday...W-NW winds 10-15 kt will gust around
25 kt. Locally higher gusts of 30-35 kt are possible Monday
evening.

Tuesday night and Wednesday...VFR and light winds.

Wednesday night through Thursday...A period of MVFR and IFR is
possible if steadier rain develops.

Thursday night and Friday...Mainly VFR.

&&

.MARINE...
No changes will be made to the marine related flags. The Gale
warning will continue tonight and at least thru Monday. West to
northwest winds with gusts up to 45 knots expected. Scattered
showers are possible, especially across the northern NJ atlantic
coastal waters.

OUTLOOK...
Monday night...Gale Warning continues. W-NW winds 25-30 kt will
gust 35-40 kt in the evening. However, the winds will gradually
decrease and may fall below gale force by early Tuesday morning,
especially in the DE Bay. Seas in the coastal Atlantic waters will
be in the 4- 7 ft range.

Tuesday and Tuesday night...Did not extend the Gale Warning in
Tuesday as W-NW winds continue to slacken and should fall below
gale force Tuesday morning. However, it may eventually need to
be extended by a few hours in our northern coastal waters if the
pressure gradient is a bit slower to weaken than currently
forecast. Otherwise, a SCA will be needed for the waters with
gusts 20-30 kt. Seas will also subside with wave heights in our
coastal waters forecast to be in the 3-5 ft range.

Wednesday through Friday...Winds and seas below SCA criteria.

&&

.TIDES/COASTAL FLOODING...
The upcoming low tide will be lower than astronomical levels. The
strong and gusty W to NW winds should continue to keep levels
lower for the next couple cycles. There is the possibility of
near-blowout tide levels across the upper Delaware Bay and up
into the tidal Delaware River. We will hold on any statements for
now, since the most recent guidance is less robust with the
probability of blowout tides than earlier.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 6 AM EST Monday for PAZ054-055-060>062-070-
     071-101>106.
     Winter Weather Advisory until 4 AM EST Monday for PAZ054-055.
NJ...Wind Advisory until 6 AM EST Monday for NJZ001-007>010-012>027.
DE...Wind Advisory until 6 AM EST Monday for DEZ001>004.
MD...Wind Advisory until 6 AM EST Monday for MDZ008-012-015-019-020.
MARINE...Gale Warning until 6 AM EST Tuesday for ANZ430-431-450>455.

&&

Synopsis...Klein
Near Term...Nierenberg/O'Hara
Short Term...O'Hara
Long Term...Klein
Aviation...Klein/Nierenberg/O'Hara
Marine...Klein/O'Hara
Tides/Coastal Flooding...
Hazardous weather outlook, Nov 20, 3:53 PM EST, 11 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
353 PM EST SUN NOV 20 2016

NJZ001-007-008-PAZ061-062-212100-
SUSSEX-WARREN-MORRIS-LEHIGH-NORTHAMPTON-
353 PM EST SUN NOV 20 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

SNOW SHOWERS MAY RESULT IN AN ADDITIONAL ACCUMULATION, MAINLY IN
ALONG THE HIGHEST RIDGES. ADDITIONAL SNOWFALL AMOUNTS UP TO 1
INCH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PEAK WIND GUSTS TO NEAR 45 MPH IS EXPECTED ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-212100-
CARBON-MONROE-
353 PM EST SUN NOV 20 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PEAK WIND GUSTS TO NEAR 45 MPH IS EXPECTED ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012>015-PAZ060-103-105-106-212100-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-BERKS-WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
353 PM EST SUN NOV 20 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PEAK WIND GUSTS TO NEAR 45 MPH IS EXPECTED ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-212100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
353 PM EST SUN NOV 20 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-212100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-
353 PM EST SUN NOV 20 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS AN ENHANCED RISK OF FIRE SPREAD.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PEAK WIND GUSTS TO NEAR 45 MPH IS EXPECTED ON MONDAY.

AN ENHANCED RISK FOR THE SPREAD OF FIRES MAY CONTINUE MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ016>027-PAZ070-071-101-102-104-212100-
SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY-
353 PM EST SUN NOV 20 2016

...WIND ADVISORY IN EFFECT UNTIL 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PEAK WIND GUSTS TO NEAR 45 MPH IS EXPECTED ON MONDAY.

THERE MAY BE AN ENHANCED RISK FOR THE FIRE SPREAD ON MONDAY AND
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Low Water Advisories in New Jersey, 2016Every low water advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.